# SDR DHL2001727011

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2213 · Flight Controller
- Part: Autopilot Sys
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEADING CHANGES, AIRCRAFT BANKS ERRATICALLY IN SHORT, JERKY MOTION.  AUTOPILOT ON.  DEFERRED AUTOPILOT SYSTEM PER MEL 22-1-2 CAT-C.  DMI 5360.  PLACARD INSTALLED.
